Skip to Content

Would certain kinds of antidepressents taken with seroquel cause hives?

Responses (2)

Anonymous 24 Aug 2010

Hello,

I take seroquel for many years now, and also other meds. No problem at all.-

In order to check, you must give me the name of the antidepressant in order to do an interaction checker between the medications. There are too many antidepressants (SSRIs, SNRIs, NaSSAs , TCAs..etc.-) but again, you must ask your doctor what antidepressant he/she will put you on , and then the interaction, and possible side effects.-

Take care.-

hives are usually an allergic reaction. def talk with the dr about something else

Anonymous 24 Aug 2010

Thank you for such friendly comment.-

tigetil12 24 Aug 2010

I have taken seroquel as well as several of my family members. Never any hives. I suspect it is something else. Think back to when it started and try to determine if you started ingesting anything else, from OTC meds to foods. Your Dr should be able to straighten it out.Tige

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions